International Journal of Multidisciplinary Education and Research

ISSN: 2455-4588

Vol. 2, Issue 1 (2017)

On the binary quadratic Diophantine equation y2 = 10x2 + 24

Author(s): K Meena, S Vidhyalakshmi, N Bhuvaneswari
Abstract: The binary quadratic equation represented by the positive pellian y2 = 10x2 + 24 is analysed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.
Pages: 34-39  |  1024 Views  308 Downloads
download hardcopy binder